# SDR AWXA9700289

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd  Fluid
- Condition: Low Level
- Location: Green Hyd Sys
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING.  GREEN HYDRAULIC SYSTEM LOW LIGHT ILLUMINATED.  SERVICED GREEN SYSTEM.
